# SDR YENA2018121950860

- Difficulty date: December 15, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 7390
- Aircraft time: 8,749 hours, 2,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 793789
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,749 hours, 2,895 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1951, BOS-MCO. BAT/EPSU AT 15WL MID L SHOWS FAULTED DURING BAT CAPACITY TEST REF TC A320-33-51-00-710-003; REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38 OPS CHECK NORMAL.
